# SDR DALA2025052704047

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS EXTERIOR SKIN CORROSION AT HOLES 12OL, 14OL, 18OL, 19OL, & 20OL. REMOVED CORROSION, EVALUATED DAMAGE ON FWD CARGO DOOR LWR SILL, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-21-01, RESTORE FINISH, ALL WORK ACCOMPLISHED IAW DELTA ERA 626193-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626193 ADDED FOR AC 8119. (LP# 0983998)
